MathSciNet Relay Station
MathSciNet bibliographic data
MR2004093 (2004f:34107) 34K13 (34C25 34K25 92D25)
Xu, Rui; Chaplain, M. A. J.; Davidson, F. A. Periodic solutions for a delayed predator-prey model of prey dispersal in two-patch environments. Nonlinear Anal. Real World Appl. 5 (2004), no. 1, 183–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement